# SDR AALA202303278273

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737823
- Aircraft serial: 44452
- Aircraft time: 61,190 hours, 25,170 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Not Seated
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ALTITUDE, HAD STAB OUT OF TRIM LIGHT. STABILIZER TRIM INOPERATIVE. EMERGENCY DECLARED; FLIGHT RETURNED TO MIA LANDING SAFELY. MAINTENANCE FOUND MESSAGE 22-11162, Ï¿½FCC DID NOT RECEIVE COLUMN SWITCHING MODULE SIGNAL AS EXPECTEDÏ¿½. RERACKED FLIGHT CONTROL COMPUTER (FCC) A AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
